# SDR RAIA00512005

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,197 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT - STL - EMERGENCY LIGHT ON FLOOR IN FRONT OF 6A INOP.  MAINTENANCE REPAIRED WIRING TO FLOOR LIGHT STRIP.
